# SDR R61A201712060925

- Difficulty date: December 6, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 34,721 hours, 21,569 cycles
- System (JASC): 5240 · Service Doors
- Part: Bellcrank
- Condition: Damaged
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR HARD TO ARM. FOUND FORWARD BELL CRANK TO HAVE A SMALL BURR CAUSING INTERFERENCE DURING ACTUATION. REMOVED BURR, CLEANED FORWARD BELL CRANK AND ADJUSTED AS REQUIRED. R2 DOOR OPS CHECK GOOD REF AMM 52-42-00.
